skin-hair-icon
Itching in whole body
I am facing itching problem from last 7 years. I am using LCZfrom very long time. If I stopped it red rashes appears on my body with severe itching. Kindly advisewhat to do.
117 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hey, why have you stopped LCZ suddenly? ,it could be withdrawal effect of tsb ,what is the problem you have since 7 years?consult general physician to
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.